Jump to content
Important Survey - Please Participate ×

Headaches


[Ga...]

Recommended Posts

Hi,

 

I am new here and this is my first post.  I was a short-term user, on lorazepam for three weeks, then valium taper for three weeks - jumped at 2.5 Valium.  I had a pretty horrible run the first 2 weeks, convulsions, headaches, dp/dr, extreme fatigue, muscle pain, gi issues and the like.  I am now 2 months off and my biggest issue outside of back pain, is excruciating headaches. >:D

 

I wonder if anyone has experienced headaches and how long they have last? The head pressure is so overwhelming, I can't really do anything but lie around.  I have two children that I have to take care of and am trying to have some hope that this will end.

 

Thank you for your help.

 

Link to comment
Share on other sites

I had horrific head pressure and headaches in my early withdrawal. Day after day I would go to the ER. Then a doctor one day put me on beta blocker which helped immensely. I, too, had been on Ativan.
Link to comment
Share on other sites

Hey  Gallogirl,

 

I've had migraines for many years. They would happen maybe once every 2-3 months, after I jumped they came on about 3x a week. This went on for the first 2 months or so, now they are back to where they were. I don't get them as often. There are other health issues with me that contribute to headaches, so I'll probably always have them....but as far as how long you will have them, it's hard to know, because we all heal at different rates.

 

Hope you feel better soon....~CeCe    :mybuddy:

Link to comment
Share on other sites

This seems to be one of the most common symptoms of benzo withdrawal. I have them too. It doesn't seem to spare even the short-term. But, as alarming and debilitating as it is, it will get better. Since you were on them for a short amount of time, probably the first 3 months and you will start to get relief. This is based on someone else's experience that I read about. I am 5 months out and still have it. A beta blocker called propranolol helps mine a bit. Tylenol helps mine some too. Hope you get relief soon
Link to comment
Share on other sites

×
×
  • Create New...